# SDR 08FDEA02285

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED, BS 950D, STRINGER 5L REMOVED CRACKED STRINGER CLIP FROM BS 950D, STRINGER 5L, AND INSTALLED A NEW STRINGER CLIP AT SAME LOCATION, REF SRM 51-30-02 P 1-32.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
